# SDR MASA200400064

- Difficulty date: February 4, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 14,473 hours, 10,776 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Row 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR PROX LIGHTS AT ROW 10 INOPERATIVE AND CABIN DOOR FLOOR LEVEL EMERGENCY FLOOD INOPERATIVE.   MECHANIC FOUND THE FLOOR PROX LIGHTS TO BE DISCONNECTED.   MECHANIC RECONNECTED.   OP CHECKS GOOD    NO PARTS USED.
